# SDR CA141006008

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Hughes 369HM
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE LOST POWER FORCING TO PILOT TO MAKE AN EMERGENCY LANDING IN A FIELD. THE ACFT SUSTAINED DAMAGE TO THE LOWER FUSELAGE AND WINGS.  THE NTSB HAS REQUESTED ASSISTANCE FROM ENGINE MFG AND SUPPORT WILL BE PROVIDED ACCORDINGLY.
